# SDR UHLA201604280191

- Difficulty date: April 28, 2016
- Submitted: April 29, 2016
- Operation: Air carrier
- Aircraft: N634RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000055
- Aircraft time: 32,078 hours, 19,945 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lens
- Condition: Missing
- Location: R2 Door Slide
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R2 DOOR COVER SLIDE ARM RED INDICATOR LENS COVER MISSING FLOOR LEVEL.  R & R R1 DOOR SLIDE ARM INDICATOR FLOOR LENS IAW AMM 52-41-01.
